You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1989-1990/50/1
On a two-point boundary value problem for differential equations on the half-line
Download
PDF
- On a two-point boundary value problem for differential equations on the half-line
Article
Original scientific text
Title
On a two-point boundary value problem for differential equations on the half-line
Authors
B. Przeradzki
1
Affiliations
Łódź
Annales Polonici Mathematici
1989-1990/50/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
53-61
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics